RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 4(364), Pages 217–218 (Mi umn1451)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Description of continuous linear functionals on mixed-norm weighted spaces of analytic functions on the unit ball

O. E. Antonenkova, F. A. Shamoyan

I. G. Petrovsky Bryansk State Pedagogical University

DOI: https://doi.org/10.4213/rm1451

Full text: PDF file (168 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:4, 794–795

Bibliographic databases:

MSC: 46E15, 32A37
Presented: В. М. Тихомиров
Accepted: 23.05.2005

Citation: O. E. Antonenkova, F. A. Shamoyan, “Description of continuous linear functionals on mixed-norm weighted spaces of analytic functions on the unit ball”, Uspekhi Mat. Nauk, 60:4(364) (2005), 217–218; Russian Math. Surveys, 60:4 (2005), 794–795

Citation in format AMSBIB
\Bibitem{AntSha05}
\by O.~E.~Antonenkova, F.~A.~Shamoyan
\paper Description of continuous linear functionals on mixed-norm weighted spaces of analytic functions on the unit ball
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 4(364)
\pages 217--218
\mathnet{http://mi.mathnet.ru/umn1451}
\crossref{https://doi.org/10.4213/rm1451}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2190930}
\zmath{https://zbmath.org/?q=an:1156.46024}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..794A}
\elib{http://elibrary.ru/item.asp?id=25787214}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 4
\pages 794--795
\crossref{https://doi.org/10.1070/RM2005v060n04ABEH003678}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000233910600009}
\elib{http://elibrary.ru/item.asp?id=18238046}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-29144459862}


Linking options:
  • http://mi.mathnet.ru/eng/umn1451
  • https://doi.org/10.4213/rm1451
  • http://mi.mathnet.ru/eng/umn/v60/i4/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Jerbashian A.M., Zakaryan V.S., “The contemporary development in M. M. Djrbashian factorization theory and related problems of analysis”, J. Contemp. Math. Anal., 44:6 (2009), 341–381  crossref  mathscinet  zmath  isi
    2. R. F. Shamoyan, S. P. Maksakov, “On some sharp theorems on distance function in Hardy type, Bergman type and Herz type analytic classes”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2017, no. 3(19), 25–49  mathnet  crossref  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:254
    Full text:115
    References:25
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020